# SDR DU4R2007052

- Difficulty date: January 29, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 146N852257
- Condition: Corroded
- Location: Bs 1375-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPT LOCATED BS 1375 - BS 1440 RBL 21 ON TOP OF DOOR CUT OUT THRESHOLD BEAM (LOWER SILL INNER CHORD).  REMOVED AND REPLACED CORRODED CHORD WITH P/N 146N8522-57 AND FITTING P/N 69-45578-7 IAW B757 SRM 51-40-02.
